# SDR DALA2015072204542

- Difficulty date: July 20, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Aft Prsue Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED END STIFFENER AT LONGERON 14R OF THE AFT PRESSURE BULKHEAD.  THE  STIFFENER WAS REPLACED IAW SRM 51-30-5 , 51-10-4 , 51-10-3 PAR. 14 AND 21.
